# SDR ASAA2019052529491

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,593 hours, 12,153 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 ON ENGINE #1 FOUND TWO PLATFORMS #14 AND #21 MISSING PLATFORM SEAL ON ONE SIDE. GROUNDED - YES. REMOVED AND REPLACED #14 AND #21 PLATFORMS ON #1 ENG PER T/C 78472010. REF T/C FOR WORK ACCOMPLISHED.
